# SDR HNAA2012010400452

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 57,653 hours, 63,974 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Dadc
- Part number: 7000700976
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ROTATION WITH HSI SELECTED TO NR 1, DADC INVALID MESSAGE APPEARED, LOST SAT, ALT PRE SELECT WENT BLANK AND CAPT ALTIMETER FLAGGED.  ALL CLEARED WHEN NR 2 ADC WAS SELECTED.  R & R NR 1 DADC.  OPS CHECKED GOOD IAW 34-12-02.
